# SDR UPS08652203

- Difficulty date: April 30, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 27,570 hours, 7,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Chafed
- Location: Door Mec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX MEC DOOR EXTERIOR SURFACE FOUND CHAFING MARK.  MEC DOOR SKIN REPAIRED AS PER SRM 52-40-01-2R5 FIG 201.
